# SDR SWAA002654

- Difficulty date: December 15, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 31,057 hours, 31,209 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 3 EA. BS 178 BULKHEAD WEB CRACKS AT WL 198.5, LBL 5.0, WL 201, LBL 5.0 & LBL 6.5. REPAIRED BULKHEAD PER SRM.
